i take 30 mg. 4xday
I need to know what the symtons are for going thru withdrawl from 30 mg. of oxycodone?
Added 3 Sep 2010:
i went cold turkey off of them,its been 2 weeks and i dont have any to taper myself down, i have been on them for 1 year ,i was on 400 mgs of morphine for 2 years before that
You really don't want to know. Hopefully you still have some so you can taper yourself off. I don't know if you do or how many you have or how long you have been on them. Please add all this information to your post so someone else can help you. You wanted a direct answer so I can't answer you again.
It sort of depends on how long you took it for, but here is a list;
vomitting, diarrhea, tremors, anxiety attacks, depression, aching muscles, restless legs, no appetite, runny nose, tearing eyes, coughing, vivid dreams/nightmares... that is all I can recall at this time.
Hope you are doing OK!
hi,withdraw for some people is only as bad as having the flu.for others it can be a little worse.no one persons withdraw can be the same as someone elses.if you have been getting them from a doctor you should speak with him about it.if you have been getting them on the street thats a diffrent mater all together.then you are kinda on your own.either way we here at drugs.com will be here for you day or night.if you need someone to talk to were here.just send a message. im subzero58
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 29 Aug 2010 • 1 answer
Posted 11 Jun 2011 • 2 answers
Posted 22 Jan 2013 • 3 answers
Pain - I just started Nucynta two days ago and have been in withdrawl ever since. My dose when I was
Posted 15 Jun 2013 • 1 answer